# SDR AALA20140429013

- Difficulty date: April 29, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N930AN
- Make and model: Boeing 737823
- Aircraft serial: 29529
- Aircraft time: 42,245 hours, 17,376 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Part number: 6225132633
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL INFLIGHT RSW DFW.  WEATHER RADAR FAILED EN-ROUTE WITH ACCOMPANIED PREDICTIVE WIND SHEAR INTERMITTENT FAILURE.  FLIGHT DIVERTED ATL LANDED WITHOUT INCIDENT.  ACFT REMOVED FROM SERVICE.  REPLACED WEATHER RADAR. SYS GND CHECKED NORMAL, OPERATION CLOSED.
